# SDR EIAA9538

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

JFK - ENGINE EGT STARTED TO RAPIDLY RISE AFTER DESCENT FROM FL 370.  SHUT DOWN FUEL AND WAITED COUPLE MINUTES AND MADE WINDMILLING START AND TEMPERATURE RISING PAST 550 DEGREES CELSIUS AND ABORTED START.  WAITED TO FL 250 AND MADE WINDMILLING START OK.  TEMPS NEVER EXCEEDED LIMITS.  ENGINE OPERATED NORMALLY FOR REMAINDER OF FLIGHT.  REMOVED NR 4 ENGINE PER WORK CARDS 9724001, 9724002, 9724003 AND 9724007.  OPS CHECKS OK.  (M)
